MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71453201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A revision surgery was performed due to suspected patellar clunk syndrome.Insert replacement and soft tissue resection were conducted.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and it has been communicated that no additional clinical documents are available at this time.Therefore, no thorough clinical assessment of the reported issue can be rendered.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
LGN PS HIGH FLEX XLPE SZ 1-2 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8209116
Report Number1020279-2019-00006
Device Sequence Number277082
Product Code JWH
UDI-Device Identifier00885556033784
UDI-Public00885556033784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71453201
Initial Date Received by Manufacturer 12/11/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;